Decompositions of manifolds into codimension one submanifolds
Compositio Mathematica, Tome 55 (1985) no. 2, pp. 185-207
Cet article a éte moissonné depuis la source Numdam
@article{CM_1985__55_2_185_0,
author = {Daverman, R. J.},
title = {Decompositions of manifolds into codimension one submanifolds},
journal = {Compositio Mathematica},
pages = {185--207},
year = {1985},
publisher = {Martinus Nijhoff Publishers},
volume = {55},
number = {2},
mrnumber = {795714},
zbl = {0593.57005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1985__55_2_185_0/}
}
Daverman, R. J. Decompositions of manifolds into codimension one submanifolds. Compositio Mathematica, Tome 55 (1985) no. 2, pp. 185-207. http://geodesic.mathdoc.fr/item/CM_1985__55_2_185_0/
